# SDR CALA2025010301773

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 46,602 hours, 5,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Part number: C342001127
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIND BLEW DOOR 1L SLIDE BUSSEL OFF FOUND A CRACK IN THE FWD UPPER CORNER OF THE BUSTLE AND FOUND ALL OF THE INSERTS FOR THE TRIM PIECE TO BE RIPPED OUT. NEW BUSTLE AND PLACARDS ON AOG. REF DMC-B787-A-52-11-24-03A-720A-A FOR INSTILLATION REPLACED DOOR 1L SLIDE BUSSEL OPS CHECK OK REF 52-11-24 PARTS USED:  78-2521-3-0046,QTY :1
